# SDR CA040602002

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Emb EMB-145XR
- Engine: Allsn AE3007A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bevel Gear
- Part number: 23056789
- Condition: Failed
- Location: Accessory G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) FLIGHT LOST POWER NOTICED SHORTLY AFTER TAKE OFF. NR 2 INDICATION WENT TO ZERO. THE CREW REPORTED THE NR 1 ENGINE SHUT DOWN IN FLIGHT.  THE SHUT DOWN WAS UNCOMMANDED.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. DISASSEMBLY OF THE ENGINE AT RRC REVEALED THAT NR 6 BEARING BEVEL DRIVING GEAR SYSTEM THAT DRIVE MODULE 05 ACCESSORY GEARBOX HAS FAILED.  BEVEL GEAR HAS BROKEN IN PIECES.  SUSPECT BEVEL DRIVE SHAFT DRIVING GEARBOX IS CAUSING THE FAILURE.  SHAFT RETURNED TO INDY FOR INVESTIGATION.
